# SDR FDEA202211052733

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 15,100 hours, 5,515 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER CRACKED AT R/W FLE OSS 441, (PN INSTALLED 114T2170-6, WITH 114T2171-3) REPLACED PART WITH NEW FORMER B67-57-002-02 ALONG WITH ANGLE B67-57-003-02 ON RS   FLE OSS 441; WANT ALSO TO ATTACH FORMERS THROUGH SKIN AND REPLACE ALL LOOSE   FASTENERS ON FLEÏ¿½S. WITH SCREWS AND NUTS (BACB30VF3K2 BOLTS & 3D0006-3 NUTS),   USING EA H-5720T0371509P1 AS REFERENCE.
